Share Facebook


04-01-2012, 02:06 PM   #1
Bld
Senior Member
 
Join Date: Oct 2011
Pred and shaking

Has anyone else experienced shaking as a side effect of taking Prednisone? I have been on it for nearly six weeks so far (1 week 40mg, 1wk 35mg, 1wk 30mg, 1 wk 25mg and then 20mg since my colonoscopy) I have had several people in the past couple of days commenting that I am shaking. I wasn't really aware of it until it was pointed out to me but when I am holding glasses it is definitely noticeable. I spilt a hot cup of tea over myself a few days ago and today I lost my balance and fell when I was crouching down. I now wonder if these are related.

I'm going to speak to my GP in the morning as Google says shaking is a rare side effect. I'm assuming it won't be the Pentasa as shaking isn't mentioned as a side effect of that.
__________________
Diganosed with Crohn's in 1996. Flaring since Sept 2011.

Current meds:

6MP = 50mg/day
Pentasa 4 x 1mg/day
Ferrous Sulfate 3 x 200mg/day
Omaprazole
04-01-2012, 02:15 PM   #2
Aura
Senior Member
 
Aura's Avatar
 
Join Date: Jun 2010
Location: Wellington, New Zealand
It's a good idea to talk to your GP about it.

I am a shaker and there are so many reasons for shaking, sometimes it is low blood sugars for me; plus I have a central nervous disorder from my gene pool. My grannie had major shakes, my dad has middle size shakes and I have the baby shakes...but I know what I have to look forward to has I head to grannies age. Your shaking could well be linked to your body adjusting to the tapering of the pred, if its causing you concern and making you feel uncomfortable and unstable (balance) then you are doing the right thing my talking to your GP about it. I wish you luck - keep us posted
__________________
Aura
DX 1998
Meds: 2.5mg Plendil ER. Azathioprine 100mg; Inhibace+ 12.5mg; gastrosoothe 60mg; Simvastatin 40mg; Loratadine 20mg; Fluoxetine 40mg; Provera 10mg; Metformin 2.55g; Cal d forte; 1.25mg, Humira; Panadol 4g; Pred 3mg
04-01-2012, 07:21 PM   #3
Mary:)
Senior Member
 
Mary:)'s Avatar
 
Join Date: Mar 2012
Location: Chicago, Illinois

My Support Groups:
I experienced shaking and high anxiety. It was so bad that i had to go to the hospital.
__________________
DX Crohns-2009

Fistula-2010


Humira-Every 2 weeks 40mg

Prednisone drives me nuts!!!!
Reply

Thread Tools


All times are GMT -5. The time now is 05:25 AM.
Copyright 2006-2017 Crohnsforum.com